MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC? VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC? VASCULAR; STENT, ILIAC
Model Number H74939200101070
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device entrapment occurred.The 90% target lesion was located in a moderately tortuous and moderately calcified vessel of the iliac.A 10x100x75 epic vascular self-expanding was selected for use.During advancing along with a non-boston scientific guidewire, it became stuck.Upon removal, the guidewire could not be removed, so the device was removed together with the guidewire.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
With the available information, boston scientific concludes: device history record (dhr) review it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Device technical analysis the device was discarded; therefore, a technical analysis could not be performed.Labeling review review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Risk review a risk review was completed and confirmed that the events of wire lumen - difficult to track over wire and catheter - froze on wire were defined in the risk documentation and are documented accordingly in the prr.These event types have been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion boston scientific concludes the most probable root cause as unable to exclude device problem because of the limited detail of the reported information, the absence of any clarifying details from follow-up communications, and the inability to examine the alleged device or the concomitant guidewire.In this case, an analysis of the returned devices would most likely be required to clarify the cause of the event.

Brand Name
EPIC? VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24561039
Report Number2124215-2026-13204
Device Sequence Number13135398
Product Code NIO
UDI-Device Identifier08714729805113
UDI-Public(01)08714729805113(17)301016(10)37732220
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939200101070
Device Catalogue NumberH74939200101070
Device Lot Number0037732220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/10/2026
Date Device Manufactured10/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: TERUMO/RADIFOCUS
Patient SexUnknown